English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Hypercomplex structures from 3-Sasakian structures

Galicki, K., Boyer, C., & Mann, B. (1998). Hypercomplex structures from 3-Sasakian structures. Journal für die Reine und Angewandte Mathematik, 501, 115-141. doi:10.1515/crll.1998.074.

Item is

Files

show Files

Locators

show
hide
Locator:
https://doi.org/10.1515/crll.1998.074 (Publisher version)
Description:
-
OA-Status:
Not specified

Creators

show
hide
 Creators:
Galicki, Krzysztof1, Author           
Boyer, C., Author
Mann, B., Author
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s):
 Dates: 1998
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.1515/crll.1998.074
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal für die Reine und Angewandte Mathematik
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: De Gruyter
Pages: - Volume / Issue: 501 Sequence Number: - Start / End Page: 115 - 141 Identifier: -